On a problem of W. Rudin
Doklady Akademii Nauk, Tome 213 (1973) no. 1, pp. 14-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_1_a1,
author = {A. G. Vitushkin},
title = {On a problem of {W.~Rudin}},
journal = {Doklady Akademii Nauk},
pages = {14--15},
year = {1973},
volume = {213},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_1_a1/}
}
A. G. Vitushkin. On a problem of W. Rudin. Doklady Akademii Nauk, Tome 213 (1973) no. 1, pp. 14-15. http://geodesic.mathdoc.fr/item/DAN_1973_213_1_a1/